2016 | Faculty of Mathematics, Physics and Informatics

Publications

Last modified: 
2016, February 26 - 7:34am
  1. Bogopolski O., Zastrow A., An uncountable homology group, where each element is an infinite product of commutators, Topology and its Applications. - 2016, Vol. 197, s. 167-180
  2. Furmańczyk H., Kubale M., Equitable coloring of corona products of cubic graphs is harder than ordinary coloring, Ars Mathematica Contemporanea. - 2016, Vol. 10, no. 2, s. 333-347
  3. Cavalli E., Boutinaud P., Grinberg M.,  Luminescence dynamics in CaWO4:Pr3+ powders and single crystals, Journal of Luminescence. - 2016, Vol. 169, pt. B, s. 450-453
  4. Mahlik S., Lazarowska A., Grinberg M., J.-P. R. Wells, M. F. Reid, Luminescence properties of MgF2:Yb2+ at high hydrostatic pressure, Journal of Luminescence. - 2016, Vol. 169, pt. B, s. 788-793
  5. Leszczyński H., Matusik M., Method of lines for parabolic functional differential equations on cylindrical domains, Calcolo. - 2016, online first
  6. Trumpakaj Z., Linde B. B. J., Molecular dynamics simulation of benzene, Journal of Molecular Structure. - 2016, Vol. 1107, s. 231-241
  7. Gromadzki G., Szepietowski B., X. Zhao,  On classification of cyclic orientation-reversing actions of big order on closed surfaces, Journal of Pure and Applied Algebra. - 2016, Vol. 220, no. 1, s. 465-481
  8. Bugajewski D., Gulgowski J., Kasprzak P.,  On continuity and compactness of some nonlinear operators in the spaces of functions of bounded variation, Annali di Matematica Pura ed Applicata. - 2016, online first
  9. Gromadzki G., Kozłowska-Walania E., On dimensions of the real nerve of the moduli space of Riemann surfaces of odd genus,  Rendiconti del Seminario matematico della Università di Padova. - 2016, online first
  10. Dziemiańczuk M., On directed lattice paths with vertical steps, Discrete Mathematics. - 2016, Vol. 339, iss. 3, s. 1116 - 1139
  11. Krzywkowski M.,Topp J., On homogeneously representable interval graphs, National Academy Science Letters. - 2016, Vol. 39, iss. 1, s. 39-41
  12. Bagiński C.,Carvacho M., Gromadzki G.,Hidalgo R., On periodic self-homeomorphisms of closed orientable surfaces determined by their orders, Collectanea Mathematica. - 2016, online first
  13. Natkaniec T.,Szuca P.,  On the ideal convergence of sequences of quasi-continuous functions, Fundamenta Mathematicae. - 2016, Vol. 232, no. 3, s. 269-280
  14. Gromadzki G.,Szepietowski B., On topological type of periodic self-homeomorphisms of closed non-orientable surfaces, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas. - 2016, online first
  15. Tyszkowska E.On triangular (Dn)-actions on cyclic p-gonal Riemann surfaces, Opuscula Mathematica. - 2016, Vol. 36, no. 1, s. 103-122
  16. Bartłomiejczyk A., Leszczyński H.,  Structured populations with diffusion and Feller conditions, Mathematical Biosciences and Engineering. - 2016, Vol. 13, no. 2, s. 261-279
  17. Boniewicz-Szmyt K., Pogorzelski S. J., Thermoelastic surface properties of seawater in coastal areas of the Baltic Sea,  Oceanologia. - 2016, Vol. 58, no. 1, s. 25-38